# SDR FDEA202310271803

- Difficulty date: October 27, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N947FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24882
- Aircraft time: 60,601 hours, 30,664 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AS11506K0492
- Condition: Failed
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

PDIS  947     32-10  1809     27OCT23  COS  OPEN  U  GEAR DOORS EICAS MESSAGE ILLUMINATED AFTER  EXTENDING GEAR HANDLE. ALSO HAD AMBER DOORS LIGHT  ILLUMINATE NEXT TO GEAR LIGHTS (NOSE, LEFT, RIGHT).     AMM: 20-10-10-4                                                                   REPLACED BROKEN HYD HOSE ON THE MAIN GEAR EXT AND                                 RETRACTION,  LH SYSTEM,  IPC 32-32-51-16 ITEM 365.                                REF 32-32-15-4, LEAK AND OPS CK NORMAL. GEAR DOORS                                GROUND OPS CK NORMAL REF AMM 32-35-00-5 AND ALL                                   GEAR DOOR INDICATIONS CK NORMAL REF. AMM                                          32-61-03-2.
